MathSciNet Relay Station
MathSciNet bibliographic data
MR707181 (84h:53060) 53C25 (53C55)
Derdziński, Andrzej Self-dual Kähler manifolds and Einstein manifolds of dimension four. Compositio Math. 49 (1983), no. 3, 405–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement